# SDR 96ZZZM1543

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: DSC187A40126
- Condition: Hole
- Location: Nr 1 Hyd System
- Component: 729500615009
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 4920 - PID-PBI - PILOT REPORTED NR 1 HYD SYSTEM LOSS OF FLUID AND PRESSURE.  PILOT REPORTED EMERGENCY TO PBI.  PILOT LANDED AIRCRAFT AND TAXIED TO THE GATE AND PASSENGERS DEPLANED.  MAINTENANCE INSPECTION FOUND LEFT INBOARD GROUND SPOILER HYDRAULIC LINE TO ACTUATOR RUPTURED.  REPLACED LINE AND SERVICED HYD SYSTEM.  OPERATION CHECKED AIRCRAFT SYSTEM AND LEAK CHECKED.  AIRCRAFT RETURNED TO SERVICE.  (M)
